Ask Question
17 December, 04:03

Some over-the-counter medicines should not be given to very young children. For example, cold medicines contain decongestants and antihistamines. These substances raise blood pressure and heart rate. If an overdose should occur in a young child, the result can be fatalTrue/false

+3
Answers (1)
  1. 17 December, 05:18
    0
    The correct answer is "True".

    Explanation:

    Over-the-counter (OTC) medicines are a type of drugs that are sold directly to the consumer without needing a doctor's prescription. OTC medicines that contain decongestants and antihistamines can raise blood pressure and heart rate, therefore its use for children must be monitored. The FDA reports that children, particularly under the age of 2, could suffer life-threatening side effects from taking these medicines, including: convulsions, rapid heart rates and death.
Know the Answer?